MathSciNet Relay Station
MathSciNet bibliographic data
MR748573 41A05
Zhou, Xin Long Global approximation theorems for modified Szász-Mirakyan and modified Baskakov operators in $L\sb{p}$ space. (Chinese) J. Hangzhou Univ. Natur. Sci. Ed. 10 (1983), no. 2, 159–167.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement